Free Access
Issue
ESAIM: PS
Volume 15, 2011
Page(s) 358 - 371
DOI https://doi.org/10.1051/ps/2010007
Published online 05 January 2012
  1. E. Bacry and J.F. Muzy, Log-infinitely divisible multifractal processes. Comm. Math. Phys. 236 (2003) 449–475. [CrossRef] [MathSciNet] [Google Scholar]
  2. E. Bacry, A. Kozhemyak and J.-F. Muzy, Continuous cascade models for asset returns. J. Econ. Dyn. Control 32 (2008) 156–199. [NASA ADS] [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  3. J. Barral and B.B. Mandelbrot, Multifractal products of cylindrical pulses. Probab. Theory Relat. Fields 124 (2002) 409–430. [CrossRef] [Google Scholar]
  4. I. Benjamini and O. Schramm, KPZ in one dimensional random geometry of multiplicative cascades. Com. Math. Phys. 289 (2009) 653–662. [CrossRef] [Google Scholar]
  5. P. Billingsley, Ergodic Theory and Information. Wiley New York (1965). [Google Scholar]
  6. B. Castaing, Y. Gagne and E. Hopfinger, Velocity probability density functions of high Reynolds number turbulence. Physica D 46 (1990) 177–200. [CrossRef] [Google Scholar]
  7. F. David, Conformal Field Theories Coupled to 2-D Gravity in the Conformal Gauge. Mod. Phys. Lett. A 3 (1988). [Google Scholar]
  8. J. Duchon, R. Robert and V. Vargas, Forecasting volatility with the multifractal random walk model, to appear in Mathematical Finance, available at http://arxiv.org/abs/0801.4220. [Google Scholar]
  9. B. Duplantier and S. Sheffield, in preparation (2008). [Google Scholar]
  10. K.J. Falconer, The geometry of fractal sets. Cambridge University Press (1985). [Google Scholar]
  11. U. Frisch, Turbulence. Cambridge University Press (1995). [Google Scholar]
  12. J.-P. Kahane, Sur le chaos multiplicatif. Ann. Sci. Math. Québec 9 (1985) 105–150. [MathSciNet] [Google Scholar]
  13. V.G. Knizhnik, A.M. Polyakov and A.B. Zamolodchikov, Fractal structure of 2D-quantum gravity. Modern Phys. Lett A 3 (1988) 819–826. [CrossRef] [MathSciNet] [Google Scholar]
  14. G. Lawler, Conformally Invariant Processes in the Plane. A.M.S (2005). [Google Scholar]
  15. Q. Liu, On generalized multiplicative cascades. Stochastic Processes their Appl.. 86 (2000) 263–286. [Google Scholar]
  16. B.B. Mandelbrot, A possible refinement of the lognormal hypothesis concerning the distribution of energy in intermittent turbulence, Statistical Models and Turbulence, La Jolla, CA, Lecture Notes in Phys. No. 12. Springer (1972) 333–335. [Google Scholar]
  17. B.B. Mandelbrot, Multiplications aléatoires et distributions invariantes par moyenne pondérée aléatoire. CRAS, Paris 278 (1974) 289–292, 355–358. [Google Scholar]
  18. B. Rajput and J. Rosinski, Spectral representations of infinitely divisible processes. Probab. Theory Relat. Fields 82 (1989) 451–487. [CrossRef] [MathSciNet] [Google Scholar]
  19. R. Robert and V. Vargas, Gaussian Multiplicative Chaos revisited, available on arxiv at the URL http://arxiv.org/abs/0807.1036v1, to appear in the Annals of Probability. [Google Scholar]
  20. S. Sheffield, Gaussian free fields for mathematicians. Probab. Theory Relat. Fields 139 (1989) 521–541. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.